Articles | Volume 12, issue 9
https://doi.org/10.1007/s00585-994-0868-8
https://doi.org/10.1007/s00585-994-0868-8
31 Aug 1994
31 Aug 1994

The oceanic tides in the South Atlantic Ocean

M. L. Genco, F. Lyard, and C. Le Provost

Viewed

Total article views: 1,435 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,360 0 75 1,435 100 87
  • HTML: 1,360
  • PDF: 0
  • XML: 75
  • Total: 1,435
  • BibTeX: 100
  • EndNote: 87
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 29 Oct 2026
Share